Convex symmetrization and applications
Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 2, pp. 275-293.
@article{AIHPC_1997__14_2_275_0,
     author = {Alvino, Angelo and Ferone, Vincenzo and Trombetti, Guido and Lions, Pierre-Louis},
     title = {Convex symmetrization and applications},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {275--293},
     publisher = {Gauthier-Villars},
     volume = {14},
     number = {2},
     year = {1997},
     zbl = {0877.35040},
     mrnumber = {1441395},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1997__14_2_275_0/}
}
TY  - JOUR
AU  - Alvino, Angelo
AU  - Ferone, Vincenzo
AU  - Trombetti, Guido
AU  - Lions, Pierre-Louis
TI  - Convex symmetrization and applications
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1997
DA  - 1997///
SP  - 275
EP  - 293
VL  - 14
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1997__14_2_275_0/
UR  - https://zbmath.org/?q=an%3A0877.35040
UR  - https://www.ams.org/mathscinet-getitem?mr=1441395
LA  - en
ID  - AIHPC_1997__14_2_275_0
ER  - 
%0 Journal Article
%A Alvino, Angelo
%A Ferone, Vincenzo
%A Trombetti, Guido
%A Lions, Pierre-Louis
%T Convex symmetrization and applications
%J Annales de l'I.H.P. Analyse non linéaire
%D 1997
%P 275-293
%V 14
%N 2
%I Gauthier-Villars
%G en
%F AIHPC_1997__14_2_275_0
Alvino, Angelo; Ferone, Vincenzo; Trombetti, Guido; Lions, Pierre-Louis. Convex symmetrization and applications. Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 2, pp. 275-293. http://www.numdam.org/item/AIHPC_1997__14_2_275_0/

[ADLT] A. Alvino, J.I. Díaz, P.-L. Lions and G. Trombetti, Elliptic equations and Steiner symmetrization, C.R. Acad. Sci. Paris, Vol. 314, 1992, pp. 1015-1020. | MR | Zbl

[ALT] A. Alvino, P.-L. Lions and G. Trombetti, Comparison results for elliptic and parabolic equations via Schwarz symmetrization, Ann. Inst. Henri Poinearé, Analyse Nonlineaire, Vol. 7, 1990, pp. 37-65. | EuDML | Numdam | MR | Zbl

[AB] M. Amar and G. Bellettini, A notion of total variation depending on a metric with discontinuous coefficients, Ann. Inst. Henri Poincaré, Analyse Nonlineaire, Vol. 11, 1994, pp. 91-133. | EuDML | Numdam | MR | Zbl

[Ba] C. Bandle, On symmetrizations in parabolic equations, J. Anal. Math., Vol. 30, 1976, pp. 98-112. | MR | Zbl

[BFM] M.F. Betta, V. Ferone and A. Mercaldo, Regularity for solutions of nonlinear elliptic equations, Bull. Sci. Math., Vol. 118, 1994, pp. 539-567. | MR | Zbl

[BZ] Yu.D. Burago and V.A. Zalgaller, Geometric Inequalities, Springer-Verlag, Berlin, 1988. | MR | Zbl

[Bu] H. Buseman, The isoperimetric problem for Minkowski area, Amer. J. Math., Vol. 71, 1949, pp. 743-762. | MR | Zbl

[DG] E. De Giorgi, Su una teoria generale della misura (r - 1)-dimensionale in uno spazio ad r dimensioni, Ann. Mat. Pura e Appl., Vol. 36, 1954, pp. 191-213. | MR | Zbl

[FP] V. Ferone and M.R. Posteraro, Symmetrization results for elliptic equations with lower-order terms, Atti Sem. Mat. Fis. Univ. Modena, Vol. 39, 1991, pp. 47-61. | MR | Zbl

[FPV] V. Ferone, M.R. Posteraro and R. Volpicelli, An inequality concerning rearrangements of functions and Hamilton-Jacobi equations, Arch. Rat. Mech. Anal., Vol. 125, 1993, pp. 257-269. | MR | Zbl

[GN] E. Giarrusso and D. Nunziante, Symmetrization in a class of first-order Hamilton-Jacobi equations, Nonlinear Analysis T.M.A., Vol. 8, 1984, pp. 289-299. | MR | Zbl

[G] E. Giusti, Minimal Surfaces and Functions of Bounded Variation, Birkhäuser, Basel, 1984. | MR | Zbl

[La] S.R. Lay, Convex sets and their applications, J. Wiley and Sons, New York, 1982. | MR | Zbl

[Li] P.-L. Lions, Generalized solutions of Hamilton-Jacobi equations, Pitman, London, 1982. | MR | Zbl

[M] V.G. Maz'Ja, Sobolev spaces, Springer-Verlag, Berlin, 1985. | MR

[MR] J. Mossino and J.M. Rakotoson, Isoperimetric inequalities in parabolic equations, Ann. Scuola Norm. Sup. Pisa, Vol. 13, 1986, pp. 51-73. | Numdam | MR | Zbl

[PS] G. Pólya and G. Szegö, Isoperimetric inequalities in mathematical physics, Ann. Math. Studies, No. 27, Princeton University Press, Princeton, 1951. | MR | Zbl

[R] R.T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, 1970. | MR | Zbl

[T1] G. Talenti, Best constant in Sobolev inequality, Ann. Mat. Pura e Appl., Vol. 110, 1976, pp. 353-372. | MR | Zbl

[T2] G. Talenti, Elliptic Equations and Rearrangements, Ann. Scuola Norm. Sup. Pisa, (4) Vol. 3, 1976, pp. 697-718. | Numdam | MR | Zbl

[T3] G. Talenti, Nonlinear elliptic equations, rearrangements of function and Orlicz spaces, Ann. Mat. Pura Appl., (4) Vol. 120, 1979, pp. 159-184. | MR | Zbl